MathSciNet Relay Station
MathSciNet bibliographic data
MR2020273 20M14 (11D75)
Rosales, J. C.; García-Sánchez, P. A.; García-García, J. I.; Urbano-Blanco, J. M. Proportionally modular Diophantine inequalities. J. Number Theory 103 (2003), no. 2, 281–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement